# SDR ASAA2025081360078

- Difficulty date: August 13, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 47,326 hours, 14,913 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771007
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EXIT SIGN COVER MISSING. GROUNDED - YES. INSTALLED NEW R1 DOOR EXIT LENS. PER AMM 33-51-01 OPS CHECK GOOD. NO DISCREPANCIES NOTED.
